I am in a vicious cycle. I take meds for diabetes (insulin), depresssion (Wellbutrin), anxiety (buspar), neurontin (fibro), Tricor and pravostatin (tricycrides & cholestrol), diovan HCT for high blood pressure & ambien for sleep and frequently robaxin (Muscle relaxers) and darvoset for breakthrough pain. My problem is my weight keeps going up. Several of the meds are appetite stimulates and when I eat more I have to take more insulin, then I have to eat more to keep the sugar levels from dropping too low. Then I gain more weight and I have to take more insulin. To complicate the problem, everything I try to exercise like walking, I wind up in so much pain I can't stand it and I have to take more drugs. I really am getting more depressed because of this. What am I going to do. I can't stand the thought of getting bigger and bigger and being out of control. Sue
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...